# SDR AALA202504237574

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 42,467 hours, 16,821 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO MIA DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF AND GEAR RETRACTION THEY RECEIVED ECAM CAUTION MESSAGES:WHEEL - NOSE WHEEL STEERING FAULT AND BRAKES SYSTEM 2 FAULT. THE CREW ACCOMPLISHED A SYSTEM RESET PER THE QRH AND BOTH FAULTS CLEARED. 5 MINUTES LATER THEY RECIEVED THE SAME FAULT MESSAGES WITH THE EXCEPTION THAT THIS TIME IT WAS A BRAKE SYSTEM 1 FAULT. THE FLIGHT CREW DIDI NOT ATTEMPT A SECOND RESET. THE AIRCRAFT LANDED SAFELY AT MIA AND WAS TOWED TO THE GATE. MAINTENANCE ACCOMPLISHED FAILURE OF THE BSCU SYSTEM 2 IDENTIFIED BY THE AFS TSM 32-42-00-810-864, SYSTEM RESET OK WITH NO FAULTS NOTED.
